PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 163 | 2 | 131-141
Tytuł artykułu

Déformation J-équivalente de polynômes géometriquement finis

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR
Abstrakty
EN
Any geometrically finite polynomial f of degree d ≥ 2 with connected Julia set is accessible by structurally stable sub-hyperbolic polynomials of the same degree. Moreover, they are topologically conjugate to f on their Julia sets.
Słowa kluczowe
Twórcy
Bibliografia
  • [1] L. Ahlfors, Lectures on Quasiconformal Mappings, Van Nostrand, 1966.
  • [2] H. Brolin, Invariant sets under iteration of rational functions, Ark. Mat. 6 (1965), 103-144.
  • [3] G. Cui, Geometrically finite rational maps with given combinatorics, preprint, 1997.
  • [4] G. David, Solutions de l'équation de Beltrami avec $||μ||_∞ = 1$, Ann. Acad. Sci. Fenn. Ser. A I Math. 13 (1988), 25-70.
  • [5] A. Douady, Descriptions of compact sets in ℂ, in: Topological Methods in Modern Mathematics (Stony Brook, NY, 1991), Publish or Perish, Houston, TX, 1993, 429-465.
  • [6] A. Douady et J. H. Hubbard, Étude dynamique des polynômes complexes I, II, Publ. Math. Orsay 84-02 et 85-05, 1984/85.
  • [7] A. Douady et J. H. Hubbard, On the dynamics of polynomial-like mappings, Ann. Sci. École Norm. Sup. 18 (1985), 287-343.
  • [8] L. R. Goldberg and J. Milnor, Fixed points of polynomial maps. II. Fixed point portraits, ibid. 26 (1993), 51-98.
  • [9] P. Haïssinsky, Applications de la chirurgie holomorphe, notamment aux points paraboliques, thèse de l'Université de Paris-Sud, Orsay, 1998.
  • [10] P. Haïssinsky, Chirurgie parabolique, C. R. Acad. Sci. Paris 327 (1998), 195-198.
  • [11] R. Ma né, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sci. École Norm. Sup. 16 (1983), 193-217.
  • [12] C. T. McMullen and D. P. Sullivan, Quasiconformal homeomorphisms and dynamics III. The Teichmüller space of a holomorphic dynamical system, Adv. Math. 135 (1998), 351-395.
  • [13] J. Milnor, Dynamics in One Complex Variable: Introductory Lectures, Vieweg, Braunschweig, 1999.
  • [14] M. Shishikura, On the quasiconformal surgery of rational functions, Ann. Sci. École Norm. Sup. 20 (1987), 1-29.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv163i2p131bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.